# SDR USAA2013020800019

- Difficulty date: February 6, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 74,038 hours, 33,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Detached
- Location: Exit Sign
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON THE LOWER DOOR 2R FELL OFF DURING LANDING.  REPLACED EMERGENCY EXIT LENS ON DOOR 2R.
